MathSciNet Relay Station
MathSciNet bibliographic data
MR470662 46A99
Isac, G. Un théorème Krein-Milman pour des cônes convexes. (French) Ann. Fac. Sci. Univ. Nat. Zaïre (Kinshasa) Sect. Math.-Phys. 3 (1977), no. 1, 19–25.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement